MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of juawf732 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the adhesion site on the statlock was not sticky, thus the device could not be fixed on the patient.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint that the adhesion site was not sticky was inconclusive since the statlock stabilization device was not returned for investigation.The packaging for the statlock stabilization device was the only item returned for investigation.A visual observation of the returned packaging revealed nothing remarkable.Based on the description of the reported event, possible contributing factors include repositioning of the device and patient skin type; however, since the statlock stabilization device was not returned for investigation, the reported event could not be confirmed and the root cause(s) were not identified.Consequently, this complaint is inconclusive at this time.A lot history review (lhr) of juawf732 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7187783
Report Number3006260740-2017-02426
Device Sequence Number1888199
Product Code KMK
UDI-Device Identifier00801741083365
UDI-Public(01)00801741083365
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberVPPCSP
Device Lot NumberJUAWF732
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1